Exposants de Łojasiewicz pour les fonctions semi-algébriques
Annales Polonici Mathematici, Tome 56 (1991) no. 2, pp. 123-131
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove the rationality of the Łojasiewicz exponent for semialgebraic functions without compactness hypothesis. In the parametric situation, we show that the parameter space can be divided into a finite number of semialgebraic sets on each of which the Łojasiewicz exponent is constant.
Mots-clés :
semialgebraic, Łojasiewicz inequality, real spectrum, Nullstellensatz
Affiliations des auteurs :
Azzeddine Fekak 1
@article{10_4064_ap_56_2_123_131,
author = {Azzeddine Fekak},
title = {Exposants de {{\L}ojasiewicz} pour les fonctions semi-alg\'ebriques},
journal = {Annales Polonici Mathematici},
pages = {123--131},
year = {1991},
volume = {56},
number = {2},
doi = {10.4064/ap-56-2-123-131},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-56-2-123-131/}
}
TY - JOUR AU - Azzeddine Fekak TI - Exposants de Łojasiewicz pour les fonctions semi-algébriques JO - Annales Polonici Mathematici PY - 1991 SP - 123 EP - 131 VL - 56 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-56-2-123-131/ DO - 10.4064/ap-56-2-123-131 LA - fr ID - 10_4064_ap_56_2_123_131 ER -
Azzeddine Fekak. Exposants de Łojasiewicz pour les fonctions semi-algébriques. Annales Polonici Mathematici, Tome 56 (1991) no. 2, pp. 123-131. doi: 10.4064/ap-56-2-123-131
Cité par Sources :